Couldn't find what you looking for?

TRY OUR SEARCH!

I would appreciate it if someone can give me an idea of how long the depression and severe fatigue last after discontinuing Norco?
I work full time M-F and only have the weekends to go through the really "hard part". When I have tried to stop the Norco's I can barely stand it by the 2nd day. It's pure torture to even get myself out of bed. The blow dryer feels like it weighs 20 pounds. I feel like I can barely exist when I am on that 2nd day without Norco. I always give in and start them again. I have spinal lumber stenoisis. The orthopedist recommends a fusion, pain mgnt doctor feels I should continue with epidurals and Norco, but at all means try to avoid surgery. I can handle the sweats, diahrehha, appitite, muscle spasms, but the fatiuge and depression are something else. I am a strong person, I stopped smoking in 1981, stopped beer in 1986, and stopped valiums in 1990, but this Norco has me by the tail. Please, after reading this can you please give me any personal experiences you've had so that I may try quitting again. I may have to take off some personal time to do it but I really want off of them. Thanks to all that listened. Your friend in need.

Loading...

Hi:
Although everyone can potentially respond to things differently, I did not see extreme fatigue and depression listed as typical symptoms during my brief research into the matter. Have you consulted an expert in this area. Could the fatigue be caused by something else. Are their other medications that you are taking that could be interacting with the norco? I think that you should talk to someone to make sure that there aren't other things going on. My research indicates that withdrawal from this medication would be unpleasant, however not life threatening. It also indicates that the cessation should be done gradually. I hope this info has been helpful. Please let us know how you are doing.
Reply

Loading...

Hello, I am going through the same exact thing. I was taking norco for a broken tailbone. I was only taking about 2 a day and sometimes 3. I was on them for about 2 months. I stopped taking them a few days ago and I have noticed extreme depression, anxiety, diarrhea, mood swings, and no energy at all. I feel like passing out when I just walk up the stairs. I get a rush that comes over me that is horrible. It feels like someone just died or something, then I get goosebumps but get really hot. Next thing I know I am rushing to the bathroom with diarrhea. I have lost my appetite. I am trying to keep it together for the sake of my 3 year old and fiance. I have told them and my mother how I am feeling so I am not keeping it to myself. I have been taking Lexapro for about a year now for depression and anxiety and it was working great until these withdraweles from Norco. I just hate this feeling and I want to know how long it will last!
Reply

Loading...

guest, fatigue and depression are same with me. your post almost paralles with mine.im trying st. johns wart for depression and maybe try some energy drinks for fatigue. i feel for u. id rather be puking my guts up than feel the f/d. the st johns seems to be working but havent tried the energy drink. perhaps it will work
Reply

Loading...

I'm going through the same thing. Every ounce of energy has been sucked out of me. My depression, I believe, is from guilt. I'm having the darndest time getting off of these. I'm weening myself but failing a lot. I'll do okay one day, get sick of having no energy and being sick so I'll pop another or 2 to be able to just take a shower. It's a real struggle. I've gone weeks without feeling better. I wish someone could answer the how long question. These are some evil little pills. I used to call them my happy pills. Stupid I know. They are pure torture. The only thing I've found helps a bit is very loud music on my iPod with headphones. Why I don't know.
Reply

Loading...

u guys are going in circles......no one has answered the real question. HOW LONG DOES THE DEPRESSION LAST!......sorry if im coming of as a jackass, im just so tired of this
Reply

Loading...


Oh my gracious, you have completely described my symptoms. I am decreasing the narcos I take (just beginning the journey) and already I am extremely fatigued! I am down to 3 per day and still have the fentanyl patch to remove. I'm going to start introducing non-narcotic meds to see if that helps the process. I too don't drink! I have had back surgery, a PLIF (Posterior, Lumbar Interbody Fusion). I have 6 screws, 2 rods and a fusion from S1 to L3. This was 2 years ago and I now have a protruding disc above L3 that will need to be fused too and one of my screws has shifted to close to the center of my spine and is pushing on my nerves. I am only 41 years old. So my recomendation is to get multiple opinions, not necessarily from surgeons (since they only perform surgery), but go to back doctors, not just your pain dr. If you decide to have surgery, make certain you have done your homework, especially ask what to I have to do after surgery, because there is NO aftercare from a surgeon. I never even saw my surgeon after. I saw the Nurse 2 times, yet they continued to refill my narcos for a year! The back surgery has changed my life. I live in chronic pain and can't do many things, like walking or standing for long. Also, I may have to have fusions all the way up my back througout my life. The addiction to these medications suck! And shame on the doctors that dish them out! I'm going to try non-narcotics....God Willing that will be helpful. Good luck my friend!

Reply

Loading...

Perhaps I'm off the mark, but I think taking Norco for chronic pain is different from taking it for recreational purposes. Can your pain be controlled by other measures? Epidurals help some people, but the relief is temporary, even if the "temporary" is 3-6 months. Those who have a degenerative condition need pain relief to have a better life. Taking narcotics for these reasons is not "bad" behavior. 

Reply

Loading...


I too stopped taking Narco. I have to have hip sugary and have been giving Narco to take for sometime now. I too am SO TIRED! It takes everything I have to just run a vacuum in one small room without having to sit down. I wake up tired and depressed. I too am wondering how much longer this is going to last.
Reply

Loading...

Takes a week for the worst physcial part, throwing up diarrhea hot cold sweat, body ache when sleeping and keep toss and turning. This part you can try to take Xanax .5mg waking up and before going to sleep. marijuana helps with vomiting. Hot bath have Ur bath ready whenever u feel like throwing up or waking up from sweaty ass blanket. Just straight in the bath, take a smoke session. These are much easier to quit after the w/d from Norco if that's what you decided to do. This is THE easiest way to get off. Fatigue will last up to a month or two depend on how long you been taking it. Because your body and brain need equivalent time to get used to without taking norco. So if u stop sweating when you wake up then **** and take it. your almost there!!!
Reply

Loading...

Hi..I am 2 weeks with no norco. After many spine surgeries my docs gave up and put me on norco. For over 5 years was daily 50 mg a day. I even begin to tell you how horrible this isI have quit drinking I have quit doing street drugs speed meth..ect...and nothing compares to this awful depression. I wake up every morning feeling like my world has crashed. The physical probs were a breeze but this depression is killing me..any advice on dealing with this would be helpful
Reply

Loading...

I have pretty bad depression trying to kick the norcos.....I'm told it gets better....hang in there
Reply

Loading...

I know needing norcos for a legitimate reason, is not bad behavior.....I would somebody to tell the stupid pharmacists that. My lumbar and cervical spine is a mess...my left leg is almost 2 inches longer than my right leg.....so most of my pain is lefthanded.....I'd like to jam my mri 's up my pharmacists asses.....I.try to cut back but the pain is pretty bad not to mention depression.....can anyone tell me about gabapentin.....thanks anyone.....I'm seriously thinking, if I could get my hands on clean heroin......like that's gonna happen

Reply

Loading...

I think It all depends person to person. I have gone 3 almost 4 days with out them, around the 4th day I started feeling better. STEAMROOM, SAUNA, JACUZZI REALLY HELPS! Relaxes your body so you don't get those body pains. Just don't do that ill just take 1 it wont hurt thing, IT HURTS.. :/
Reply

Loading...

I don't know when this post is from but just trying to help I was on them for 6 year from a broken back 10 12 a day for long time I tried weening myself off and it just ended up a never ending cycle finally I had to dump them in the toilet and just be done this is going on month 2 the bad w draws only last about 3 days for me lots of multi vitamin s and b 6 and b 12 you can get all. Of them at Walgreens and heating pad for muscle cramps you can get rid of them for good what I had to finally tell myself is I can do anything and I'm not going let these stupid pills mess w my life anymore good luck and stay strong

Reply

Loading...